Constipation from meds

I just cleaned the bowels of Calcutta out with two gollops of my dad’s laxative, emptied to the gut

@san_pedro, If anyone has problems in this department from meds, I suggest they get something called a “Squatty Potty”. It really helps. And it’s pretty cheap. Only about $20.

2 Likes

I have the opposite, I keep having diarrhea.

1 Like

I have constipation a long time from meds and only now I am copping on and dealing with its cure

1 Like

Miralax helps and is gentle.

2 Likes

never had diarrhea on meds

is it possible to lose weight on a laxative?

I think it’s the metformin

1 Like

Yes but only from clearing out the stool and water from the body. It’s not true weight loss

can it speed up metholbolism ?

No it can’t @san_pedro

ok thanks @ZmaGal

1 Like

I have it too, I try to eat more fiber like vegetables and prune juice

Also make sure you drink lots of water. I have had this rib pain thing for probably the last 6 months or so and they think it is the meds causing me to be like this:(
I take colace(?) I think it is called.

When i was on a higher dose of Metformin i had diarrhea a lot. After i lost weight i went on a lower dose and the problem mostly went away.

I do, too. Is it bad to take miralax every day?

This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.